# SDR 2021FA0000224

- Difficulty date: August 8, 2021
- Submitted: August 8, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 3,618 hours, 2,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69231542
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,618 hours, 2,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT-HAND WING LOWER SURFACE HAS CORROSION AT THE WING TIP. THE CORROSION IS PRESENT AT SEEM BETWEEN WING SKIN AND COMPOSITE WINGTIP.
